# SDR AWXA9500351

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 656337811
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C4 INSPECTION, FOUND FORWARD TRUNNION LINK CORRODED AT BUSHING ATTACH POINTS.  INSTALLED NEW TRUNNION LINK PER AWA TASK CARD R4M32018, STEP 2H.  (M)
